# SDR UALA2011071903660

- Difficulty date: July 19, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 74,479 hours, 21,523 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTED LOUD NOISE AT ROW 11.  FOUND OVERHEAD DISTRIBUTION DUCT DAMAGED AND CRACKED AT PREVIOUS REPAIR.  REPLACED CRACKED VENT AND REPAIRED DAMAGE TO DUCT NOZZLE ATTACH POINTS.  RAN PACKS AFTER REPAIRED & NO LOUD NOISES HEARD.
